# SDR USAA2011090600018

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 75,049 hours, 46,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT MEGAPHONE HAS NO AUDIBLE CLICK.  MAINTENANCE REMOVED AND REPLACED THE AFT MEGAPHONE.  OK FOR SERVICE.
